RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 13, Issue 1  


On absolute continuity of transition probabilities of a multidimensional generalized Brownian motion
A. D. Venttsel'
3
Extrapolation of multidimensional Markov processes from incomplete data
R. Sh. Liptser, A. N. Shiryaev
17
Convergence of the variables $\mu_r(n)$ to Gaussian and Poisson processes in the classical problem with balls
Yu. V. Bolotnikov
39
Some results on the behavior of branching processes
W. J. Bühler
51
Approximation of probability measures in variation and products of random matrices
V. N. Tutubalin
63
On properties of branching processes with an arbitrary set of types of particles
B. P. Harlamov
82
On verifiable functions
V. P. Palamodov
96
Contributions to a problem of D. van Dantzig
E. Lukacs
114
Conditioned branching processes and their limiting diffusions
J. Lamperti, P. Ney
126
On games on the unit square with a “roof” payoff
G. N. Dyubin
138

Short Communications
Sufficient statistics for the optimal stopping problem
E. B. Dynkin
150
P. Lévy's random fields
E. A. Morozova, N. N. Chentsov
152
Some inequalities for sums of multidimensional random variables
A. A. Borovkov
155
An estimation of a convergence rate for the absorption probability in case of a null expectation
S. V. Nagaev
160
On the multidimensional central limit theorem
S. M. Sadikova
164
On the Martin boundary for a class of Markov processes
M. G. Šur
170
On connection between the local and integral theorems for latticed distributions
N. G. Gamkrelidze
175
On service processes in multi-channel systems
A. A. Borovkov
180
The local limit theorem for Markov chains and regularity conditions
B. M. Gurevich
183
On the speed of convergence in the multi-dimensional central limit theorem
V. V. Sazonov
191

Letters to the Editor
Letter to the editor
R. Sh. Liptser
195
Letter to the editor
V. M. Zolotarev
195

Reviews and Bibliography
Yu. V. Linnik “Statistical problems with nuisance parameters” (book review)
A. M. Kagan
196

New Books
New books
Z. V. Mikhailova
198
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019